# SDR AU000465

- Difficulty date: June 7, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa R183092
- Propeller: Hamstd 23E50
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CENTER SECTION UPPER CORRUGATED SKIN CRACKED AND CORRODED IN AN AREA LOCATED NEAR THE AIRCRAFT CENTRELINE INBOARD OF STN 7.5 BETWEEN THE CENTRE AND REAR SPARS.
